# SDR 20000803SH009

- Difficulty date: July 14, 2000
- Submitted: August 3, 2000
- Operation: General aviation
- Aircraft: N345HK
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870359
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Coupling
- Part number: 635796
- Condition: Failed
- Location: Couples Alt/Eng
- Part time: 380 hours
- Component: Alternator, Prestolite
- Component part number: ALX94253
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THIS IS THIRD FAILURE EXPERIENCED, TWO PREVIOUS ON RIGHT ENGINE.  BOND BETWEEN RUBBER SLEEVE AND ACCESSORY DRIVE GEAR AND ALTERNATOR COUPLE FAILED WITH GEAR SLIPPING RELATIVE TO COUPLE, CAUSED ALTERNATOR TO FAIL UNDER LOAD.  (X)
